# SDR CALA2022103103005

- Difficulty date: October 31, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 82,256 hours, 13,247 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Tank
- Part number: NA
- Condition: Full
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT REPORTING FWD WASTE TANK SHUT DOWN INDICATING FULL.  AFT WASTE TANK HAS NOW FILLED UP. AC209170 - YHZ MX RICHARD VERIFIED BOTH FWD AND AFT LAVS SERVICED AND CONFIRMED ALL LAVS FUNCTIONING NORMAL.  AFT CABIN FWD TANK INDICATION SHOWING 3/4 FULL.  AFT TANK SHOWING EMPTY. SUSPECT FWD TANK INDICATION ISSUE.  PLACING FWD TANK QTY IND ON MEL 3830G.  OK TO CONT... DISPATCH DESK: 64   NAME: JOHN  DATE: 27-OCT-22- NOC .DESK: 02   NAME: ANTHONY/JEFFREY. DATE: 27-OCT-22- DEFERRED DIRECTLY BY TOMC LOCKING PAGE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V123456 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. YHZ MX TO ASSIST MAC RELATED WORK ORDER 000000003059618 AND PRTR IN THE SERVICING OF BOTH FWD AND AFT LAV TANKS THEN VERIFY ALL AC209170 - YHZ MX RICHARD VERIFIED BOTH FWD AND AFT LAVS LAVS OPERATING NORMALLY. SERVICED AND CONFIRMED ALL LAVS FUNCTIONING NORMAL.  AFT CABIN FWD TANK INDICATION SHOWING 3/4 FULL.  AFT TANK SHOWING EMPTY. SUSPECT FWD TANK INDICATION ISSUE.  PLACING FWD TANK QTY IND ON MEL 3830G.  OK TO CONT... VALVE MALFUNCTION OR CLOG UPSTREAM. SIDEWALL PANELS REMOVED TO FOM. UNLOCKED TO CLEAR PERFORMED FIM TASK 38-30 FAULT TREE 811 "SYMPTOM D" INACCURATE WASTE TANK INDICATOR. FWD WASTE TANK IS FULL. SUSPECT DRAIN BALL ADD EMP:U061517 REMOVED BLOCKAGE ON WASTE TANK REF MM 38-32-00-102-125. OPS CHECK GOOD AT THIS TIME
